| Model Number |
SIGPSHELL |
| Medical Device Problem Codes |
Break (1069); Device Displays Incorrect Message (2591)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a procedure when assembling the rod in the stapler, the adapter displayed a yellow swimlane error on the screen.Additionally, the shell was reported to have damage to the shaft, which also prevented use of the stapler.Both devices were replaced with a stapler.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
D10 concomitant product: sigadaptstnd, sig power sigadaptstnd linear adapter (serial# (b)(6)).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.